Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A criterion for finite module type


Author: Christine Bessenrodt
Journal: Proc. Amer. Math. Soc. 85 (1982), 520-522
MSC: Primary 20C20
DOI: https://doi.org/10.1090/S0002-9939-1982-0660595-9
MathSciNet review: 660595
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following result is proved: If a $ p$-block of a finite group has only finitely many indecomposable liftable modules with the defect group of the block as a vertex or if it has only finitely many indecomposable periodic modules, then the block is of finite module type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660595-9
Keywords: Block, liftable module, periodic module, defect group, vertex
Article copyright: © Copyright 1982 American Mathematical Society